| Model Number |
CON OBT FOR TAP/FEN HF 4MM SCOPE SHEATH |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Visual evaluation did not showed any damaged or worn.During device testing, device was able to connect and disconnect from the sheath with out difficulty.No problem found.
Event or Problem Description
It was reported on 02/17/2022 by a facility representative via sems that an ar-3375-4007 obturator is "worn out".This was discovered during a case with no patient harm.